(LifeSiteNews) — A young basketball player who said he developed myocarditis after getting two doses of the Pfizer COVID shot tragically died of a heart attack last week. The CDC has acknowledged a “causal association” between myocarditis and mRNA COVID shots.
Dominican basketball player Óscar Cabrera Adames passed away last week after reportedly undergoing a stress test at a Santo Domingo health center, according to a Fox News report citing a social media post by Dominican sports commentator Héctor Gómez.
He was 28 years old.
Cabrera Adames previously said on social media that he had developed myocarditis (inflammation of the heart muscle) following a mandatory two-dose regimen of Pfizer’s COVID injections.
“I got a d*** Myocarditis from taking a f***ing vaccine. (I got 2 doses of Pfizer) And I knew it! Many people warned me,” he wrote. “But guess what? It was compulsory or I couldn’t work.”
H/T @prmp2020 Original posting of deceased Dominican basketball player Oscar Cabrera Adames describing an apparent bout of post covid vaccine myocarditis leading to an on court resuscitated cardiac arrest (open link & scroll down to his name)https://t.co/XmyAefZJkR pic.twitter.com/KTLVgGB4J0
— Andrew Bostom, MD, MS (@andrewbostom) June 25, 2023
In his social media post, Cabrera Adames went on to lament the fact that the experimental shot was compulsory in spite of the fact that he was a young athlete with no health problems.
“I am an international professional athlete and I am playing in Spain,” he said. “I have no health problem[s], nothing, not hereditary, no asthma, NOTHING!”
He noted that he “suddenly collapsed to the ground in the middle of a match and almost died” during a 2021 game in the Spanish amateur league.
“I’m still recovering and I’ve had 11 different cardiology tests done and guess [what]? They find nothing,” he said.
Myocarditis, which can also be caused by viral infections, is widely recognized as a potential side effect from the mRNA COVID-19 jabs.
The U.S. Centers for Disease Control and Prevention (CDC) has acknowledged that “[e]vidence from multiple monitoring systems in the United States and around the globe support a causal association between mRNA COVID-19 vaccines (i.e., Moderna or Pfizer-BioNTech) and myocarditis and pericarditis.” The U.S. government’s Vaccine Adverse Event Reporting System (VAERS) reports 27,195 cases of myocarditis or pericarditis following COVID vaccination as of June 16.
The CDC notes that adolescent and young adult males as a demographic are at the highest risk for post-COVID shot myocarditis and pericarditis.
The risks led Florida Surgeon General Joseph A. Ladapo, MD, PhD, to formally recommend that young men refrain from receiving Pfizer and Moderna’s mRNA-based COVID-19 shots.
“With a high level of global immunity to COVID-19, the benefit of vaccination is likely outweighed by this abnormally high risk of cardiac-related death among men in this age group,” the department said.
The Florida Department of Health isn’t alone in finding a high risk of myocarditis for young men following COVID vaccination.
A British study published in December, 2021 found that the risk of myocarditis in men under the age of 40 was several times higher than average after receiving a Pfizer or Moderna COVID shot, and that post-jab myocarditis may be more lethal that other forms of the condition, LifeSiteNews previously reported.
A separate CDC study found spiking rates of myocarditis in boys and young men between the ages of 12 and 24 following the receipt of mRNA COVID injections.